Some structural properties of quasi-degrees

Logic Journal of the IGPL 26 (1):191-201 (2018)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,202

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Non‐isolated quasi‐degrees.Ilnur I. Batyrshin - 2009 - Mathematical Logic Quarterly 55 (6):587-597.
Quasi-complements of the cappable degrees.Guohua Wu - 2004 - Mathematical Logic Quarterly 50 (2):189.
Infima of d.r.e. degrees.Jiang Liu, Shenling Wang & Guohua Wu - 2010 - Archive for Mathematical Logic 49 (1):35-49.
Structural Properties and $\Sigma^0_2$ Enumeration Degrees.Andre Nies & Andrea Sorbi - 2000 - Journal of Symbolic Logic 65 (1):285-292.
The degrees of conditional problems.Su Gao - 1994 - Journal of Symbolic Logic 59 (1):166-181.
On the bounded quasi‐degrees of c.e. sets.Roland Sh Omanadze - 2013 - Mathematical Logic Quarterly 59 (3):238-246.
What Are Structural Properties?†.Johannes Korbmacher & Georg Schiemer - 2018 - Philosophia Mathematica 26 (3):295-323.
C-Quasi-Minimal enumeration degrees below c'.Boris Solon - 2006 - Archive for Mathematical Logic 45 (4):505-517.
The jump operation for structure degrees.V. Baleva - 2005 - Archive for Mathematical Logic 45 (3):249-265.
Infima in the d.r.e. degrees.D. Kaddah - 1993 - Annals of Pure and Applied Logic 62 (3):207-263.

Analytics

Added to PP
2017-12-14

Downloads
10 (#1,123,760)

6 months
3 (#880,460)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

$$sQ_1$$ -degrees of computably enumerable sets.Roland Sh Omanadze - 2023 - Archive for Mathematical Logic 62 (3):401-417.

Add more citations

References found in this work

Classical recursion theory: the theory of functions and sets of natural numbers.Piergiorgio Odifreddi - 1989 - New York, N.Y., USA: Sole distributors for the USA and Canada, Elsevier Science Pub. Co..
Reducibility and Completeness for Sets of Integers.Richard M. Friedberg & Hartley Rogers - 1959 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 5 (7-13):117-125.
Reducibility and Completeness for Sets of Integers.Richard M. Friedberg & Hartley Rogers - 1959 - Mathematical Logic Quarterly 5 (7‐13):117-125.
Computational complexity, speedable and levelable sets.Robert I. Soare - 1977 - Journal of Symbolic Logic 42 (4):545-563.
Strong Enumeration Reducibilities.Roland Sh Omanadze & Andrea Sorbi - 2006 - Archive for Mathematical Logic 45 (7):869-912.

View all 14 references / Add more references